Danny Hubbard – Pfizer 2nd Dose 22nd February 2021

Severe Adverse Reaction: Seizures/Tremors, Severe Neurological Damage

Danny’s daughter Natalie told us:

Danny’s tremors, jerks and seizures began the following evening, 12 hours after he got his 2nd Pfizer shot on Feb 22nd 2021.

He’s been fighting it ever since, but still no true diagnosis or any real relief.

He has visited 17 Neurologists and had many ER visits – UAB ER, and Grandview ER, with admittance to Grandview Medical Center in Birmingham for almost a week.

He has had MRI and CT scans, EEG, Blood-work, Heart Echo and many more tests performed. All test have come back fine….BUT he is NOT fine!

Grandview Neurologists stated that this is NOT Myoclonus. We are grateful for the days when he has very few episodes, but the difficult days are draining his life!

My dad is retired and doesn’t have any stress other than not knowing what is causing this or how to stop or manage it.

If only I had a time machine, I would have never let him take the shot! I love my dad so very much. If there is anyone out there that can help, we would welcome it!

Danny tells his story in the Video.

Alabama, USA